# SDR FDEA201111194980

- Difficulty date: November 19, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 54,706 hours, 12,109 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Part number: 7116M21G05
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED LEVEL 1 ALERT REV 3 PRESS FAULT PRIOR TO 80 KTS ON TAKEOFF ROLL.  WIRE HARNESS FOUND DAMAGED AND REPLACED.
